Aa
A
A
A
Close
Heart Rhythm Community
12k Members
Avatar universal

Could stopping flecainide without weaning off cause HR abnormalties?

After procedure 3rd time ablation my doctor did not put me back on my Flecainide in the hospital.  I’ve been taking it since my first procedure back in 2017.  I took 100 mg 2 x day until I had my 2nd procedure about 6 months later.  Then switched to 50 mg 2 x day.  I just had my 3rd ablation less than 2 weeks ago.  I’m a dance fitness instructor and after being released last Thursday, 1 week post ablation I was told I could go back to my classes but to keep it in low intensity.  No jumping.  So here’s my question, my heart rate climbs super fast and I’m not seeing it go down until my class is over.  My classes are designed to work the HR at interval training.  Prior to this last ablation while on my arrhythmia med, my heart rate increased and decreased just as it should.  Could stopping the flecainide so quickly be causing the rates to go wonky?
0 Responses
Have an Answer?
Top Arrhythmias Answerers
1807132 tn?1318747197
Chicago, IL
1423357 tn?1511089042
Central, MA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.